MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX SGC 100CT12/CS MG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.The customer called concerned with test results from results obtained of 141, 228, 149 and 218 mg/dl.The customer stated his expected blood glucose test result ranges are 98-125 mg/dl am fasting and below 160 mg/dl 2 hrs.After meals.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back-to-back blood test was performed by the customer non-fasting and produced test results of 125 mg/dl and 128 mg/dl using true metrix meter.Per customer, the product is stored according to specification in the living room.The test strip lot manufacturer¿s expiration date is 03/19/2027 and per the customer the open vial date is about month and a half ago the meter memory was reviewed for previous test result history: result 1: 141 mg/dl date: (b)(6) 2026 time: 10:30 am 2 hrs.After meal result 2: 228 mg/dl date: (b)(6) 2026 time: 10:27 am 2 hrs.After meal result 3: 149 mg/dl date: (b)(6) 2026 time: 5:02 am fasting.Result 4: 218 mg/dl date: (b)(6) 2026 time: 5:00 am fasting result 5: 110 mg/dl date: (b)(6) 2026 time: 10:35 2 hrs.After meal.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter was returned for evaluation.Product testing was performed and no defect found on returned meter.Test strips were returned - customer had only returned 1 test strip, unable to test.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-062: user had poor technique.Note: manufacturer contacted customer in a follow-up call on 30-apr-2026 to ensure the replacement products resolved the initial concern - able to establish contact with customer who indicated replacement products resolved initial concern.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key25191304
Report Number1000113657-2026-00201
Device Sequence Number10702873
Product Code NBW
UDI-Device Identifier00021292007836
UDI-Public(01)00021292007836(17)270319(10)ZD6197S
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, TMX SGC 100CT12/CS MG/DL
Device Lot NumberZD6197S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2026
Distributor Facility Aware Date04/16/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown